|saggy tits - what the hell?
May 4, 2012
I'm 44 on arvs and I take testosterone. Recently my tits have started to sag and there is a crease under my breasts! What can I do about this?
| Response from Mr. Vergel
I am assuming you are a man. The expansion of the breast tissue could be due to gynecomastia or fat accumulation. Only a doctor can tell you than. If it gynecomastia, read these:
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.